# SDR REXA2025123001057

- Difficulty date: December 22, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 46,777 hours, 36,838 cycles
- Engine: Ge CF348C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P62
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

LOST RT ENGINE CLIMBING THRU 7,000FT HEARD A BANG AND LOST RT ENG GAUGES.   INSPECTED INLET AND AFT CORE COWL IAW MOD NO DEFECTS OR DAMAGE NOTED AT THIS TIME IAW NDTM 51-20-009.  R & R LT AND RT FADEC IAW AMM 73-21-01,  OPS CHECKED GOOD,  PERFORMED POWER ASSURANCE RUNS IAW AMM 71-00-00, NO DEFECTS NOTED PERFORMED ACCELERATION TEST IAW AMM 70-00-00. NO DEFECTS NOTED.
